# SDR QXEA200501106

- Difficulty date: July 12, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 8,665 hours, 6,406 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Control Panel
- Part number: 79888211
- Part serial: 0265
- Condition: Smoke
- Location: Fuel
- Part time: 5,573 hours, 4,053 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ELECTRICAL ODOR COMING FROM FUEL CONTROL PANEL, RT WING ROOT.  REPLACED REFUEL/DEFUEL PANEL IAW 28-25-00-801-A01. AIRCRAFT RETURNED TO SERVICE.
